Alert archive / California / High Wind Watches in 2015

High Wind Watch 1, NWS Eureka, CA

February 7, 2015

NWS Eureka, CA issued this high wind watch at Feb 7, 2015, 4:05 AM PST. It took effect at Feb 8, 2015, 1:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 7, 2015, 4:05 AM PST (12:05 UTC)
In effect from
Feb 8, 2015, 1:00 PM PST
Expired
Feb 8, 2015, 3:30 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WWUS76 KEKA 071205
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
405 AM PST SAT FEB 7 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED SUNDAY
AFTERNOON AND NIGHT...

CAZ003-080115-
/O.NEW.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
/O.CON.KEKA.WI.Y.0002.000000T0000Z-150207T1700Z/
NORTH COAST INTERIOR-
405 AM PST SAT FEB 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS...20 TO 30 MPH WITH GUSTS IN EXCESS OF 50 MPH THROUGH MID-
  MORNING TODAY. STRONGER WINDS ARE EXPECTED SUNDAY AFTERNOON
  THROUGH SUNDAY NIGHT WITH GUSTS POSSIBLY IN EXCESS OF 65 MPH.

* LOCATIONS INCLUDE...KNEELAND...FICKLE HILL...AND OTHER EXPOSED.

* HIGHWAYS IMPACTED...199...299. STRONG WINDS WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

CAZ001-002-004-076-071700-
/O.CON.KEKA.WI.Y.0002.000000T0000Z-150207T1700Z/
REDWOOD COAST-MENDOCINO COAST-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
405 AM PST SAT FEB 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...SOUTH 20 TO 30 MPH SUSTAINED WITH GUSTS IN EXCESS OF 
  45 MPH AT TIMES. HIGHEST GUSTS NEAR THE IMMEDIATE COAST AND ON 
  RIDGE TOPS. 

* LOCATIONS INCLUDE...ALL AREAS OF NORTHWEST CALIFORNIA.

* HIGHWAYS IMPACTED...3...20...36...101...199...299. STRONG 
  WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
352 
WWUS76 KEKA 071716
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
916 AM PST SAT FEB 7 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED SUNDAY AFTERNOON
AND NIGHT...

CAZ003-080630-
/O.EXP.KEKA.WI.Y.0002.000000T0000Z-150207T1700Z/
/O.CON.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
NORTH COAST INTERIOR-
916 AM PST SAT FEB 7 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...
...WIND ADVISORY WILL EXPIRE AT 9 AM THIS MORNING...

* WINDS...WINDS WILL BECOME GUSTY AGAIN THIS AFTERNOON... ESPECIALLY
  OVER THE IMMEDIATE COAST AND RIDGE TOPS. STRONGER WINDS ARE
  EXPECTED SUNDAY AFTERNOON THROUGH SUNDAY NIGHT WITH GUSTS
  POSSIBLY IN EXCESS OF 65 MPH.

* LOCATIONS INCLUDE...KNEELAND...FICKLE HILL...AND OTHER EXPOSED
  LOCATIONS.

* HIGHWAYS IMPACTED...199...299. STRONG WINDS WILL MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ001-002-004-076-071830-
/O.EXP.KEKA.WI.Y.0002.000000T0000Z-150207T1700Z/
REDWOOD COAST-MENDOCINO COAST-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
916 AM PST SAT FEB 7 2015

...WIND ADVISORY WILL EXPIRE AT 9 AM THIS MORNING...

ANOTHER ROUND OF GUSTY WINDS IS POSSIBLE OVER THE IMMEDIATE COAST
AND HIGHER ELEVATIONS LATER TODAY. STRONGER WINDS ARE POSSIBLE
SUNDAY AFTERNOON AND EVENING.

$$

CARROLL
258 
WWUS76 KEKA 072242
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PST SAT FEB 7 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED SUNDAY AFTERNOON
AND NIGHT...

CAZ076-081145-
/O.EXA.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
MENDOCINO INTERIOR-
242 PM PST SAT FEB 7 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS...STRONG WINDS ARE EXPECTED SUNDAY AFTERNOON THROUGH
  SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED WINDS IN EXCESS
  OF 45 MPH AND GUSTS IN EXCESS OF 70 MPH ACROSS RIDGE TOPS ABOVE
  2500 FT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ003-081145-
/O.CON.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
NORTH COAST INTERIOR-
242 PM PST SAT FEB 7 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WINDS...WINDS WILL BECOME GUSTY AGAIN THIS AFTERNOON...
  ESPECIALLY OVER THE IMMEDIATE COAST AND RIDGE TOPS WHERE GUSTS
  OVER 40 MPH ARE POSSIBLE. STRONGER WINDS ARE EXPECTED SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED
  WINDS IN EXCESS OF 45 MPH AND GUSTS IN EXCESS OF 70 MPH ACROSS
  RIDGE TOPS ABOVE 2500 FT.

* LOCATIONS INCLUDE...KNEELAND...FICKLE HILL...AND OTHER EXPOSED 
  LOCATIONS. 

* HIGHWAYS IMPACTED...199...299. STRONG WINDS WILL MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
830 
WWUS76 KEKA 072242 CCA
NPWEKA

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PST SAT FEB 7 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED SUNDAY AFTERNOON
AND NIGHT...

CAZ076-081145-
/O.EXA.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
MENDOCINO INTERIOR-
242 PM PST SAT FEB 7 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS...STRONG WINDS ARE EXPECTED SUNDAY AFTERNOON THROUGH
  SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED WINDS IN EXCESS
  OF 45 MPH AND GUSTS IN EXCESS OF 70 MPH ACROSS RIDGE TOPS ABOVE
  2500 FT.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ003-081145-
/O.COR.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
NORTH COAST INTERIOR-
242 PM PST SAT FEB 7 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WINDS...WINDS WILL BECOME GUSTY AGAIN THIS AFTERNOON...
  ESPECIALLY OVER RIDGE TOPS WHERE GUSTS OVER 40 MPH ARE
  POSSIBLE. STRONGER WINDS ARE EXPECTED SUNDAY AFTERNOON THROUGH
  SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED WINDS IN EXCESS
  OF 45 MPH AND GUSTS IN EXCESS OF 70 MPH ACROSS RIDGE TOPS ABOVE
  2500 FT.

* LOCATIONS INCLUDE...KNEELAND...FICKLE HILL...AND OTHER EXPOSED 
  LOCATIONS. 

* HIGHWAYS IMPACTED...199...299. STRONG WINDS WILL MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
984 
WWUS76 KEKA 080259
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
659 PM PST SAT FEB 7 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED SUNDAY AFTERNOON
AND NIGHT...

CAZ001-002-081300-
/O.EXA.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
REDWOOD COAST-MENDOCINO COAST-
659 PM PST SAT FEB 7 2015

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS...STRONG WINDS ARE EXPECTED SUNDAY AFTERNOON THROUGH
  SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED WINDS IN EXCESS
  OF 35 MPH AND GUSTS IN EXCESS OF 45 MPH ALONG THE COAST.
  STRONGER GUSTS WILL LIKELY BE OBSERVED ALONG COASTAL HEADLANDS
  AND EXPOSED AREAS.

* LOCATIONS INCLUDE...ALL COASTAL CITIES AND COMMUNITIES
  INCLUDING HUMBOLDT BAY...FORT BRAGG AND CRESCENT CITY.

* HIGHWAYS IMPACTED...HIGHWAY 1 AND PORTIONS OF HIGHWAY 101.
  STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

CAZ003-076-081300-
/O.CON.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
659 PM PST SAT FEB 7 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH LATE SUNDAY NIGHT...

* WINDS...WINDS WILL BECOME GUSTY AGAIN THIS AFTERNOON... 
  ESPECIALLY OVER RIDGE TOPS WHERE GUSTS OVER 40 MPH ARE 
  POSSIBLE. STRONGER WINDS ARE EXPECTED SUNDAY AFTERNOON THROUGH 
  SUNDAY NIGHT WITH THE POSSIBILITY OF SUSTAINED WINDS IN EXCESS 
  OF 45 MPH AND GUSTS IN EXCESS OF 70 MPH ACROSS RIDGE TOPS 
  ABOVE 2500 FT. 

* LOCATIONS INCLUDE...KNEELAND...FICKLE HILL...AND OTHER EXPOSED 
  LOCATIONS. 

* HIGHWAYS IMPACTED...199...299. STRONG WINDS WILL MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 45 MPH...OR GUSTS OF
70 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
520 
WWUS76 KEKA 081130
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
330 AM PST SUN FEB 8 2015

...ANOTHER ROUND OF STRONG SOUTH WINDS EXPECTED TODAY AND
TONIGHT...

CAZ001>003-076-090030-
/O.UPG.KEKA.HW.A.0001.150208T2100Z-150209T1200Z/
/O.NEW.KEKA.HW.W.0002.150208T1500Z-150209T1100Z/
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
330 AM PST SUN FEB 8 2015

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS WILL INCREASE THROUGH THE DAY...STRONGEST
  LATE THIS AFTERNOON THROUGH TONIGHT. PEAK WINDS THIS EVENING
  AND OVERNIGHT WILL BE 20 TO 40 MPH WITH GUSTS IN EXCESS OF 70
  MPH AT ELEVATIONS ABOVE 2000 FEET. GUSTS TO 60 MPH ALONG THE
  IMMEDIATE COASTLINE AND GUSTS 30 TO 50 MPH IN INTERIOR NORTHWEST
  CALIFORNIA VALLEYS.

* LOCATIONS INCLUDE...STRONGEST WINDS IN COASTAL AREAS AND ON
  HIGHER ELEVATIONS RIDGE TOPS. SOME CITIES AND TOWNS INCLUDED ARE
  CRESCENT CITY...TRINIDAD...EUREKA...FORT BRAGG...AND KNEELAND.

* HIGHWAYS IMPACTED...1...20...36...101...199...299. THIS
  INCLUDES HIGHWAY PASSES SUCH AS BERRY SUMMIT AND SOUTH FORK
  SUMMIT. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ004-090030-
/O.NEW.KEKA.WI.Y.0003.150208T1500Z-150209T1100Z/
UPPER TRINITY RIVER-
330 AM PST SUN FEB 8 2015

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST
MONDAY. 

* WINDS...SOUTH WINDS WILL INCREASE THROUGH THE DAY...STRONGEST
  LATE THIS AFTERNOON THROUGH TONIGHT. PEAK WINDS THIS EVENING AND
  OVERNIGHT WILL BE 20 TO 30 MPH WITH GUSTS TO 55 MPH AT
  ELEVATIONS ABOVE 3500 FEET. GUSTS TO 35 MPH IN VALLEY LOCATIONS.

* HIGHWAYS IMPACTED...3...36...299. THIS INCLUDES HIGHWAY PASSES
  SUCH AS SCOTT MOUNTAIN SUMMIT...BUCKHORN SUMMIT...AND HAYFORK
  SUMMIT. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this high wind watch went out at Feb 6, 3:54 PM PST, 12 hours 11 minutes earlier.

Area forecast discussion, Feb 6, 3:54 PM PST, 12 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
354 PM PST FRI FEB 6 2015

.SYNOPSIS...SHOWERS WILL PERSIST THROUGH SATURDAY. ON SUNDAY...ANOTHER
SYSTEM WILL BRING HEAVY RAIN TO THE AREA. RAINS WILL DECREASE ON
MONDAY AND COME TO AN END MONDAY NIGHT.

&&

.DISCUSSION...AN UPPER TROF OVER THE E PACIFIC...CONTINUING THE
FEED OF TROPICAL AND SUB-TROPICAL MOISTURE ACROSS THE AREA. RAINS
WILL BECOME MORE SHOWERY TONIGHT AND SATURDAY. ANOTHER POTENT
DISTURBANCE WILL ROUND THE BASE OF THE TROF ON SUN AND APPROACH
THE AREA. THIS WILL BRING AN INCREASE TO RAINS ACROSS THE AREA
ONCE AGAIN. ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES ARE
EXPECTED WITH 3 TO 5 INCHES IN THE HIGHER S-W FACING TERRAIN.
CONTINUED S WINDS WILL PRODUCE MORE DOWNSLOPING ALONG THE REDWOOD
COASTAL PLAIN WITH LIGHTER AMOUNTS THAN THE REST OF THE AREA.

2 OR 3 MORE PERIODS OF STRONG WIND GUSTS ARE EXPECTED...PARTICULARLY
ALONG THE COASTAL PLAIN AND ACROSS THE COASTAL MOUNTAINS. THE 1ST
SURGES...LATE TONIGHT AND AGAIN SAT EVENING...ARE EXPECTED TO BE
LIGHTER THAN LAST NIGHT. HOWEVER...THE NAM IS INDICATING A STRONG
COASTAL JET SUN AFTERNOON AND EVENING. THIS COULD BRING AT LEAST
ADVISORY LEVEL WINDS ALONG THE COASTAL PLAINS AND HIGHLANDS.

THE BEST CHANCES FOR ISOLATED THUNDERSTORM DEVELOPMENT APPEARS TO
BE FROM FRI EVENING THRU THE DAY SAT OVER THE N COASTAL WATERS AND
ADJACENT LAND AREAS OF THE REDWOOD COAST. CONFIDENCE IS LOW...BUT
MODEST INSTABILITY VALUES SHOULD COUPLE WITH STRONG DYNAMICS TO
PRODUCE AT LEAST A FEW STORMS. ENUF SHEAR SHOULD BE AVAILABLE FOR
SOME ORGANIZATION AND LONGEVITY OF WHATEVER DOES DEVELOP.

SNOW LEVELS ARE EXPECTED TO DROP ENUF OVER THE TRINITY HORN TO
ALLOW FOR SEVERAL INCHES OF SNOW AT THE HIGHEST ELEVATIONS THIS
EVENING THRU SAT MORNING. TOTALS OF AROUND 6 INCHES ARE POSSIBLE
ON THE RIDGETOPS WITH LESSER AMOUNTS AT PASS LEVEL.

HIGH PRESSURE IS EXPECTED TO BUILD ALONG THE PACIFIC COAST ON
TUE AND SHOULD FINALLY BRING AN END TO THIS RAIN EVENT. /SEC

&&

.AVIATION...A DISTURBANCE IS BRINGING PRECIPITATION TO NORTHWEST
CALIFORNIA. EXPECT VFR/MVFR DUE TO CLOUDS AND -SHRA THIS EVENING AND
OVERNIGHT.

&&

.MARINE...THE AFTERNOON BUOY OBSERVATIONS ARE REPORTING SEAS RANGING
ANYWHERE FROM 13 FT NEAR THE IMMEDIATE COAST TO 18 FT FURTHER
OFFSHORE. THERE WAS NO ASCAT PASS ACROSS OUR WATERS THIS AFTERNOON,
SO THERE IS SOME UNCERTAINTY OVER HOW STRONG THE WINDS REALLY ARE.
THE FRONT THAT BROUGHT THE STRONG WINDS TO OUR WATERS IS IN THE
PROCESS OF MOVING INLAND. AS A RESULT, WINDS WILL EASE LATE THIS
AFTERNOON INTO THIS EVENING. HOWEVER, VERY STEEP SHORT PERIOD SEAS
WILL CONTINUE THROUGH SATURDAY MORNING. LEFT THE SE.W'S UNCHANGED
FOR THE OUTER WATERS, BUT EXTENDED IT INTO ZONE 455 TO ACCOUNT FOR
THE CURRENT CONDITIONS, WHICH MEET SE.W CRITERIA. ZONE 450 IS
BORDERLINE, SO HELD OFF ON ISSUING A WARNING. HOWEVER, SC.Y'S WILL
BE UP FOR ALL OF THE ZONES INTO THIS EVENING TO ACCOUNT FOR THE
GUSTY SOUTHERLY WINDS. MODELS ARE IN GOOD AGREEMENT SHOWING WINDS
BRIEFLY INCREASING AGAIN ACROSS PORTIONS OF OUR NORTHERN WATERS LATE
TONIGHT. THIS IS DUE TO A DISTURBANCE MOVING THROUGH OUR AREA. SINCE
MODELS SHOW GUSTS TO 35-40 KT FOR ABOUT 6 HOURS, ISSUED A GL.W FOR
ZONE 470. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED FOR ZONE 450,
SO HELD OFF ON A WARNING. BUT THIS WILL NEED TO BE MONITORED IN CASE
WINDS ARE STRONGER THAN EXPECTED. OTHERWISE, WINDS WILL EASE ON
SATURDAY AS THE DISTURBANCE MOVES INLAND. THIS SHOULD ALLOW SEAS TO
SUBSIDE, MEANING ALL WARNINGS SHOULD BE ALLOWED TO EXPIRE AS
ADVERTISED. FOCUS THEN SHIFTS TO SUNDAY AS A STRONG LOW DEVELOPS
OFFSHORE AND MOVES TOWARDS THE PACIFIC NORTHWEST. MODELS ARE STILL
SHOWING SOME UNCERTAINTY REGARDING THE EXACT INTENSITY AND TRACK OF
THE LOW. THE CURRENT MODEL CONSENSUS INDICATES A FRONT ASSOCIATED
WITH THIS LOW IS EXPECTED TO BRING STRONG GALE CONDITIONS ACROSS THE
OUTER WATERS ON SUNDAY AND POSSIBLY GALE CONDITIONS TO THE INNER
WATERS. SINCE SOME OF THE MODELS INDICATE OCCASIONAL GUSTS
APPROACHING STORM FORCE WITH THIS FRONT, ISSUED A GL.A ACROSS THE
OUTER WATERS FOR THIS. SEE THE MWW FOR MORE DETAILS ON THIS AND
EVERYTHING ELSE STATED ABOVE. BEYOND SUNDAY, THE WEATHER PATTERN
LOOKS LIKE IT MIGHT QUIET DOWN.

&&

.HYDROLOGY...

THE NAVARRO RIVER AT NAVARRO IS STILL FORECAST TO CREST OVER
FLOOD STAGE...WITH A CREST TIME SUN EVENING. THE KLAMATH RIVER AT
KLAMATH...EEL RIVER AT FERNBRIDGE...AND VAN DUZEN RIVER AT
BRIDGEVILLE ARE FORECAST TO REACH MONITOR STAGE.  /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FLOOD WATCH UNTIL 10 PM PST THIS EVENING FOR CAZ001>004-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT
     FOR PZZ470-475.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT PST TONIGHT
     FOR PZZ470.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON FOR PZZ470-475.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY
     FOR PZZ470.

     HAZARDOUS SEAS WARNING UNTIL MIDNIGHT PST TONIGHT FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 9 AM PST SUNDAY FOR PZZ475.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST SATURDAY FOR PZZ475.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST MONDAY FOR PZZ455.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PST SATURDAY FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST MONDAY FOR PZZ450.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 6, 9:55 PM PST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
955 PM PST FRI FEB 6 2015

CAZ002-071300-
MENDOCINO COAST-
955 PM PST FRI FEB 6 2015

...FLOOD WARNING IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO...

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WARNING IS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO.
FLOODING IS EXPECTED ON HIGHWAY 128 FIVE MILES EAST OF HIGHWAY
1. THE RIVER IS EXPECTED TO CREST AFTER MIDNIGHT TONIGHT THEN
BEGIN TO RECEDE TOWARD SUNRISE.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WARNING IS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO.
FLOODING IS EXPECTED ON HIGHWAY 128 FIVE MILES EAST OF HIGHWAY
1. THE RIVER IS EXPECTED TO CREST AFTER MIDNIGHT TONIGHT THEN
BEGIN TO RECEDE TOWARD SUNRISE.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR TO
MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING. RAIN
IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE MORE
WIDESPREAD RAIN ARRIVES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-071300-
REDWOOD COAST-
955 PM PST FRI FEB 6 2015

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY...

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

WIND ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
SATURDAY FOR NEAR COAST HEADLANDS AND EXPOSED AREAS FROM TRINIDAD
NORTHWARD TO THE OREGON BORDER. THIS INCLUDES TRINIDAD...CRESCENT
CITY AND THE COMMUNITY OF SMITH RIVER.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIND ADVISORY IS IN EFFECT UNTIL 9 AM PST SATURDAY FOR NEAR COAST
HEADLANDS AND EXPOSED AREAS FROM TRINIDAD NORTHWARD TO THE OREGON
BORDER. THIS INCLUDES TRINIDAD...CRESCENT CITY AND THE COMMUNITY
OF SMITH RIVER.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-071300-
MENDOCINO INTERIOR-
955 PM PST FRI FEB 6 2015

...FLOOD ADVISORY IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND...

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD ADVISORY IS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND.
THE RIVER IS EXPECTED TO RISE OVER THE NEXT FEW HOURS CRESTING
NEAR 17 FEET AROUND MIDNIGHT...THEN BEGIN TO RECEDE. FLOODING IS
EXPECTED ALONG HIGHWAY 175 NEAR THE RUSSIAN RIVER BRIDGE. MINOR
FLOODING OF CROP LAND IS POSSIBLE ON THE RIGHT BANK OF THE RIVER.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD ADVISORY IS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND.
THE RIVER IS EXPECTED TO RISE OVER THE NEXT FEW HOURS CRESTING
NEAR 17 FEET AROUND MIDNIGHT...THEN BEGIN TO RECEED. FLOODING IS
EXPECTED ALONG HIGHWAY 175 NEAR THE RUSSIAN RIVER BRIDGE. MINOR
FLOODING OF CROP LAND IS POSSIBLE ON THE RIGHT BANK OF THE RIVER.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-071300-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
955 PM PST FRI FEB 6 2015

...FLOOD WATCH IN EFFECT UNTIL 4 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH REMAINS IN EFFECT FOR THE REMAINDER OF THE ZONE
THROUGH EARLY SATURDAY MORNING. MODERATE TO HEAVY RAIN IS STILL
FALLING ACROSS ALL OF NORTHWEST CALIFORNIA THIS EVENING. MINOR
TO MODERATE FLOODING IS POSSIBLE THROUGH EARLY SATURDAY MORNING.
RAIN IS EXPECTED TO DIMINISH TO SHOWERS LATER ON SATURDAY BEFORE
MORE WIDESPREAD RAIN ARRIVES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 6, 10:25 PM PST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1025 PM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            1 SE HOPLAND            38.97N 123.11W
02/06/2015                   MENDOCINO          CA   LAW ENFORCEMENT

            CHP REPORTS HWY 175 IN HOPLAND AT THE
            RUSSIAN RIVER BRIDGE IS CLOSED DUE TO
            FLOODING.

&&

STP
Local storm report, Feb 6, 10:29 PM PST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1029 PM PST FRI FEB 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     FLOOD            3 ESE CARLOTTA          40.52N 124.00W
02/06/2015                   HUMBOLDT           CA   PUBLIC

            REPORT VIA FACEBOOK OF A CULVERT WASHED OUT
            ON FOX CREEK RD. PEOPLE STRANDED.

&&

STP
Local storm report, Feb 7, 4:01 AM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
401 AM PST SAT FEB 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND DMG 4 SSE FT DICK           41.81N 124.12W
02/07/2015                   DEL NORTE          CA   LAW ENFORCEMENT

            A FEW THREE TO FOUR FOOT DIAMETER REDWOOD
            TREES DOWN ACROSS HIGHWAY 199. SEVERAL OTHER
            TREES HAVE ALSO FALLEN THROUGH THE NIGHT
            NEAR THIS LOCATION.

&&

NWS EUREKA CA
IRIS SYSTEM

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:00 PM PSTWind AdvisoryEKA16 hr
Feb 6, 7:45 PM PSTRiver Flood AdvisoryEKAMendocino36 hr
Feb 6, 8:13 PM PSTRiver Flood WarningEKAMendocino58 hr
Feb 7, 2:35 AM PSTRiver Flood WarningEKAHumboldt19 hr
Feb 7, 3:49 AM PSTGale WatchEKA11 hr
Feb 7, 3:49 AM PSTGale WarningEKA51 hr

Nearby

High Wind Watches in California, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.